You are not logged in.

The almost-double tetronimo puzzle

Gough, John 2007, The almost-double tetronimo puzzle, Vinculum, vol. 22, no. 3, pp. 18-18.

Attached Files
Name Description MIMEType Size Downloads

Title The almost-double tetronimo puzzle
Author(s) Gough, John
Journal name Vinculum
Volume number 22
Issue number 3
Start page 18
End page 18
Total pages 1 p.
Publisher The Mathematical Association of Victoria
Place of publication Brunswick, Vic.
Publication date 2007
ISSN 0157-759X
Keyword(s) games in mathematics education
puzzles
mathematical recreations
Language eng
Field of Research 130208 Mathematics and Numeracy Curriculum and Pedagogy
HERDC Research category C3 Non-refereed articles in a professional journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30018968

Document type: Journal Article
Collection: School of Education
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 297 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 11 Sep 2009, 10:30:16 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.